Izchak Kohen

Summary

Affiliation: North Shore University Hospital
Country: USA

Publications

  1. ncbi Serotonin syndrome in elderly patients treated for psychotic depression with atypical antipsychotics and antidepressants: two case reports
    Izchak Kohen
    Department of Psychiatry, Zucker Hillside Hospital, Glen Oaks, NY, USA
    CNS Spectr 12:596-8. 2007
  2. pmc Antipsychotic treatments for the elderly: efficacy and safety of aripiprazole
    Izchak Kohen
    Division of Geriatric Psychiatry, Zucker Hillside Hospital, Glen Oaks, NY, USA
    Neuropsychiatr Dis Treat 6:47-58. 2010
  3. doi Rapidly worsening hypertriglyceridemia during treatment with risperidone
    Izchak Kohen
    Albert Einstein College of Medicine, Bronx, NY and North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Glen Oaks, NY 11004, USA
    Am J Ther 17:216-8. 2010
  4. doi Central sleep apnea in a geriatric patient treated with aripiprazole
    Izchak Kohen
    Geriatric Psychiatry Division, North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Glen Oaks, NY 11004, USA
    Am J Ther 16:197-8. 2009
  5. doi Increases in C-reactive protein may predict recurrence of clozapine-induced fever
    Izchak Kohen
    Geriatric Psychiatry Division, North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Glen Oaks, NY 11004, USA
    Ann Pharmacother 43:143-6. 2009
  6. doi Antipsychotic-induced hyponatremia: case report and literature review
    Izchak Kohen
    The Zucker Hillside Hospital, North Shore Long Island Jewish Health System, Ambulatory Care Pavillion, Room 2106, 75 59 263rd Street, Glen Oaks, NY 11004, USA
    Am J Ther 15:492-4. 2008
  7. doi Quetiapine-associated dysphagia
    Izchak Kohen
    Zucker Hillside Hospital, North Shore Long Island Jewish Health System, Glen Oaks, NY 11004, USA
    World J Biol Psychiatry 10:623-5. 2009
  8. doi Rapidly developing hyperglycemia during treatment with olanzapine
    Izchak Kohen
    North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Geriatric Psychiatry Division, Glen Oaks, NY 11004, USA
    Ann Pharmacother 42:588-91. 2008
  9. doi Smoking in the nursing home: a case report and literature review
    Paula E Lester
    Winthrop University Hospital, Mineola, NY, USA
    J Am Med Dir Assoc 9:201-3. 2008
  10. ncbi Naturalistic study of intramuscular ziprasidone versus conventional agents in agitated elderly patients: retrospective findings from a psychiatric emergency service
    Izchak Kohen
    Department of Psychiatry and Behavioral Science, School of Medicine, State University of New York, Stony Brook 11794, USA
    Am J Geriatr Pharmacother 3:240-5. 2005

Collaborators

Detail Information

Publications11

  1. ncbi Serotonin syndrome in elderly patients treated for psychotic depression with atypical antipsychotics and antidepressants: two case reports
    Izchak Kohen
    Department of Psychiatry, Zucker Hillside Hospital, Glen Oaks, NY, USA
    CNS Spectr 12:596-8. 2007
    ..Clinicians treating elderly patients with a combination of serotonergic antidepressants and atypical antipsychotics for psychotic depression should be aware of the potential for serotonin syndrome...
  2. pmc Antipsychotic treatments for the elderly: efficacy and safety of aripiprazole
    Izchak Kohen
    Division of Geriatric Psychiatry, Zucker Hillside Hospital, Glen Oaks, NY, USA
    Neuropsychiatr Dis Treat 6:47-58. 2010
    ..We will also detail patient focused perspectives including quality of life, patient satisfaction and adherence...
  3. doi Rapidly worsening hypertriglyceridemia during treatment with risperidone
    Izchak Kohen
    Albert Einstein College of Medicine, Bronx, NY and North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Glen Oaks, NY 11004, USA
    Am J Ther 17:216-8. 2010
    ..Further studies are needed to see whether pre-existing metabolic syndrome is a possible risk factor for developing rapid hypertriglyceridemia in patients started on atypical antipsychotic drugs...
  4. doi Central sleep apnea in a geriatric patient treated with aripiprazole
    Izchak Kohen
    Geriatric Psychiatry Division, North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Glen Oaks, NY 11004, USA
    Am J Ther 16:197-8. 2009
    ..To our knowledge, this is the first published case of central sleep apnea. We caution clinicians to be aware that there is potential risk of atypical antipsychotics like aripiprazole inducing or exacerbating central sleep apnea...
  5. doi Increases in C-reactive protein may predict recurrence of clozapine-induced fever
    Izchak Kohen
    Geriatric Psychiatry Division, North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Glen Oaks, NY 11004, USA
    Ann Pharmacother 43:143-6. 2009
    ..To report a case of recurrent clozapine-induced fever that was associated with a rise in C-reactive protein (CRP)...
  6. doi Antipsychotic-induced hyponatremia: case report and literature review
    Izchak Kohen
    The Zucker Hillside Hospital, North Shore Long Island Jewish Health System, Ambulatory Care Pavillion, Room 2106, 75 59 263rd Street, Glen Oaks, NY 11004, USA
    Am J Ther 15:492-4. 2008
    ..We caution clinicians to be aware that the potential hyponatremic-inducing effects of atypical antipsychotics can occur rapidly after initiation of the medications...
  7. doi Quetiapine-associated dysphagia
    Izchak Kohen
    Zucker Hillside Hospital, North Shore Long Island Jewish Health System, Glen Oaks, NY 11004, USA
    World J Biol Psychiatry 10:623-5. 2009
    ..We review the available literature on antipsychotic-related dysphagia and suggest that clinicians need to be aware of the potential for this syndrome even with lower potency antipsychotics...
  8. doi Rapidly developing hyperglycemia during treatment with olanzapine
    Izchak Kohen
    North Shore Long Island Jewish Health System, The Zucker Hillside Hospital, Geriatric Psychiatry Division, Glen Oaks, NY 11004, USA
    Ann Pharmacother 42:588-91. 2008
    ..To report a case of rapidly occurring hyperglycemia that occurred in a geriatric patient 3 days after treatment with olanzapine...
  9. doi Smoking in the nursing home: a case report and literature review
    Paula E Lester
    Winthrop University Hospital, Mineola, NY, USA
    J Am Med Dir Assoc 9:201-3. 2008
    ..This case highlights the risks of smoking by residents in long-term care settings. It also raises awareness to the issues involving smoking cessation and restriction of smoking privileges in the long-term care setting...
  10. ncbi Naturalistic study of intramuscular ziprasidone versus conventional agents in agitated elderly patients: retrospective findings from a psychiatric emergency service
    Izchak Kohen
    Department of Psychiatry and Behavioral Science, School of Medicine, State University of New York, Stony Brook 11794, USA
    Am J Geriatr Pharmacother 3:240-5. 2005
    ..The advent of parenteral formulations of atypical antipsychotics, beginning with ziprasidone in 2002, might afford an alternative treatment option...
  11. ncbi Catatonia with thrombotic thrombocytopenic purpura
    Adeeb Yacoub
    Psychosomatics 45:363-4. 2004